SIGN UP

So Worried

Avatar Image
tamirra | 10:22 Fri 03rd May 2019 | Body & Soul
4 Answers
Hi all, not sure if anybody can put my mind at ease but here goes... I had a hysterectomy at the age of 25 and was put onto Hrt, so I have been taking it for 28 yrs, I read recently that if you take it for longer than 10 yrs you have a 19% more chance of getting dementia, I've been to speak to the doc and she confirmed this finding, she ran the dementia test on me and she wasn't happy with my answers, I have to go back on the 14th May and I have to take somebody with me who knows me well, she will be testing me again and talking to my mum, she took me off the dose I was currently taking and replaced them with a lower dose and put me onto citalapram also, am I can't seem to cope without hrt as I'm out to kill without them, my anxiety since being on the low dose is through the roof and my sweats are awful. Can anybody put my mind at ease slightly? Thank you

Answers

1 to 4 of 4rss feed

Best Answer

No best answer has yet been selected by tamirra. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Tamirra, this might be worth a read through until someone experienced comes along. It seems to cover a lot of what you have mentioned.
https://www.alzheimers.org.uk/about-dementia/risk-factors-and-prevention/hormones-and-dementia
It may be 19% but starting from a VERY low base line ! So in simple terms it is 19% of F... all !! Do NOT WORRY !
Not an expert in any way, shape or form tamirra, but please try not to worry too much. Easier said than done I know but the Citalopram will help you as it will compensate for the lower dose of HRT. It needs time to get into your system of course so please try to be patient. I'm sure your GP knows what she is doing and it will be what's best for you. Take care.
Question Author
Thank you for your answers, I try not to worry but it's quite difficult not too..

1 to 4 of 4rss feed

Do you know the answer?

So Worried

Answer Question >>